# SDR USAAD96056

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 406256
- Condition: Failed
- Location: Outboard Rt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 1846 - MCO-PIT - 'WHEEL NOT TURNING' LIGHT CAME ON AT 85 KNOTS.  REPLACED OUTBOARD RIGHT WHEEL TRANSDUCER.  (M)
